MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006801
Medical Device Problem Codes Device Displays Incorrect Message (2591); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure the console displayed multiple error codes: 273: check for additional fault, error code 253: lasing, safety pyro low limit fail, error code 62: aimming beam off and error code 65 - brick 3 not working case saver mode.This procedure was not completed.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
The console was not returned for analysis.However, the console was evaluated by a field service engineer (fse) at the customers site.During functional evaluation the fse found the channel 3 brick value was high.He also found the hr optic had a burn mark, and the debris shield was damaged.The hr mirror and debris shield were replaced, and the issue was resolved.The console was tested and found to be performing within specifications and functioned as intended.The malfunction found could have affected the device performance leading to the event experienced by the customer.A device history record review confirmed the device met all manufacturing specifications, a risk review confirmed that the event is accounted for in the risk documentation, and a labeling review confirmed there is no indication that the device was not used in accordance with the ifu.Since an expected or random component failure was identified without any design or manufacturing issue, the investigation conclusion code selected for this complaint is cause traced to component failure.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22342790
Report Number2124215-2025-41486
Device Sequence Number17378295
Product Code GEX
UDI-Device Identifier07290109145426
UDI-Public(01)07290109145426(11)200212(10)369
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006801
Device Catalogue NumberGA-0006801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date09/10/2025
Date Device Manufactured02/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown